# SDR ORJA99157

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, LEVEL 2 CORROSION, HEAVY  CORROSION AROUND VHF ANTENNA NR 3 COUPLES STATION 1155.  FABRICATED BLANKING PLATE IAW 51-10-2 DC9'S SRM.  TREATED AND PRIMED IAW DC9'S SRM 51-10-3.  LEAK CHECK GOOD AIW MD-80, MM 21-00-00.  (M)
